I would definitely think so. The diclofenac is a prescription anti-inflammatory medication. It is supposed to be one of the best. Tramadol is an serotonin reuptake inhibitor (SSRI) and a norepinephrine reuptake inhibitor both for depression along with some sort of central nervous system drug that most physicians can't decide it it is a narcotic or not or how it actually works. Since the diclofenac does not contain any SSRI's or the other ingredient you do not have to worry about getting serotonin syndrome and assuming the same doctor gave you both and was possibly filled by the same pharmacy any indications of it being harmful would have been discussed with you. I hope it helps.
Sujit; yes there are no Interactions between these two the way your doctor is using these is to help with inflammation with the Diclofenac and the Tramadol is more for just the pain. here is what our system says about taking the two together. (((Interactions between your selected drugs
No results found - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist. good luck. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2010 • 5 answers
Posted 12 Nov 2013 • 4 answers
Posted 20 Oct 2014 • 5 answers
Posted 19 Nov 2015 • 4 answers
Posted 19 days ago • 2 answers